# SDR QMLA2012011412005

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,965 hours, 12,806 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED,  ENROUTE HEARD A LOUD "THUD" COMING FROM THE FLOOR IN THE VICINITY OF THE PILOTS STATION.  THERE WERE NO FLUCTUATIONS ON ANY GAUGES, NO ABNORMAL FEELING IN CONTROLS, AND NO LIMITATIONS WERE EXCEEDED.  ONLY 3 MINUTES FROM BASE AIRPORT, ABORTED FLIGHT DUE TO A MECHANICAL PROBLEM, AND MADE AN UNEVENTFUL LANDING.  THIS IS THE 8TH DOCUMENTED INCIDENT OF AN UNKNOWN "THUD" IN THE ACFT SINCE OCTOBER 2011, BY 3 DIFFERENT PILOTS.
